# SDR CALA2013102492342

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS LANDINGS AT 540KB & 540LB HAVE ONE EACH DAMAGED FASTENER HOLE AT EACH PANEL LOCATION.  HOLES WERE REPAIRED IAW ECRA5720-02452 & REO-L01416 REV IR ON NR 33651 & 33649 IAW ECRA5720-02452.
